| Catalog Number |
6205000000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Reported events: three (3) events were reported for this quarter.Product return status: three (3) devices were received for evaluation.Evaluation status: two (2) events were confirmed during testing.Two (2) devices were found to be affected by fractured or missing components.One device evaluation is in progress.Product disposition: the devices were repaired and returned to the user facility.Additional information: there were no remedial actions taken on this device.This device is not labeled for single-use.
Event or Problem Description
This report summarizes 3 malfunction events in which the device had a component detach.Three (3) events had no patient involvement; no patient impact.
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Supplemental rationale: 1 previously reported event is included in this follow-up record.Evaluation status: 1 reported event was confirmed during testing.1 device was found to be affected by missing retaining pins and damage to the front end. 1 device is not labeled for single-use.1 device was not reprocessed and reused.
Event or Problem Description
This report summarizes 3 malfunction events in which the device had a component detach.3 events had no patient involvement; no patient impact.